# SDR CALA2013111492941

- Difficulty date: November 13, 2013
- Submitted: November 15, 2013
- Operation: Air carrier
- Aircraft: N824UA
- Make and model: Airbus A319-131
- Aircraft serial: 965
- Aircraft time: 51,143 hours, 20,455 cycles
- Engine: Iae V2522A5
- System (JASC): 2550 · Cargo Compartments
- Part: Panel
- Condition: Unsecure
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FLOOR HAS A DEFECT THAT NEEDS CLARIFICATION.  SECURED SIDE WALL PANEL AFT PIT. NO DEFECTS NOTED TO FLOOR.
